# SDR REXA2015072200745

- Difficulty date: July 22, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 18,684 hours, 11,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-101 FLOOR SEAT RAIL AT FS 349.00 ON RIGHT SIDE HAS LIGHT CORROSION.  CORROSION AT FS 349.00 IS OUT OF LIMITS, 3." LONG X .500 WIDE X .048 DEEP IAW REO 670-53-00-013.  R & R SEAT RAIL AT FS 349.00 IAW 53-00-49-000-801-A07.
